# SDR SWAA2024011641500

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 53,580 hours, 32,304 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND DEADHEADING CREW REPORTED A BURNING ELECTRICAL SMOKE SMELL MID CABIN. NO SMOKE WAS VISIBLE.<[01] PREFORMED CONDITIONAL INSPECTIONS REF AMM 05-51-56. AND FOUND CEILING LIGHT AT ROW 9;10;11 DEF INOP. REPLACED ASSY REF AMM 33-22-00 OPS CHECK OK.NO OTHER DEFECTS NOTED AT THIS TIME.
